# SDR QXEA2022060800214

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 47,153 hours, 49,937 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tire
- Part number: 415118
- Part serial: 0954
- Condition: Inoperative
- Location: Zone 700
- Part time: 13,593 hours, 14,565 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE NOSE GEAR VIBRATION AT ROTATION. CONTINUED AS WHEEL SPUN DOWN. EXCESSIVE VIBRATION GEG AFTER LANDING.  M/C & DISPATCH NOTIFIED & GEG DIVERTED. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 AND #2 NOSE WHEEL/TIRE ASSY'S IAW TASK CARDS 6324102. AIRCRAFT RETURNED TO SERVICE.
